MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the handle disengaged from the tap during use.They used another tap to complete the case.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse of the device due to damage to the device.

Brand Name
IMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19311899
Report Number1220246-2024-03247
Device Sequence Number2972367
Product Code MAI
UDI-Device Identifier00888867331310
UDI-Public00888867331310
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberIMPLSYS 2NDRY FIXATN BIOSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-BC
Device Lot Number11100723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown